# SDR N6WA2012050801

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 7,440 hours, 4,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534EC
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION IN FLIGHT WITH PROX SYS FAULT 1 STATUS MESSAGE.  R & R PROXIMITY SWITCH PX107 OPS CHECKED GOOD IAW AMM 52-70-04.
